H-Drol first cycle aborted in the second day of 2nd week - AnabolicMinds.com

H-Drol first cycle aborted in the second day of 2nd week

  1. rgordao's Avatar
    Join Date
    Jun 2011
    Posts
    5
    Rep Power
    43

    Reputation

    H-Drol first cycle aborted in the second day of 2nd week


    Hi everyone, sorry if posting on wrong board .. first time posting...

    a week ago i started a H-drol cycle

    that wuold be 50/75/75/75/75/75

    in the end of the first week i notticed my hair starting to fall a little and decided to quit it... i havent been on h-drol anymore...

    it was only a week at 50mg and 2 days at 75mg...

    should i have done TPC or its not necessary at all? i was going to buy tamox for the cycle tpc if i had finished it.. but i simple didnt had anything now... hope my hair stop falling

  2. laserbluess's Avatar
    Stats
    5'11"  217 lbs.
    Join Date
    Mar 2010
    Posts
    1,267
    Rep Power
    2267

    Reputation

    this is the first i have heard about someone losing their hair on h-drol, but anything is possible. if you only took it for a week then don't bother with tamoxifen. 1 week won't shut you down. I wouldn't say do nothing for PCT, maybe creatine and DAA if ya wanted. sorry to hear about this man, kinda odd. are you sure it wasn't something else causing the hair loss?
  3. MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,038
    Rep Power
    3092033

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    I'm not that surprised that it caused some shedding; just depends on what your genetics are like. That being said, you mean P-C-T, not TPC. That alone makes me weary of where this is all gonna go. For future reference, you do not begin your cycle until you have already obtained everything for your post-cycle therapy (specifically for when cases like this occur).

    Outside of all of that, you should be fine without a SERM; get on an OTC (over the counter) natural testosterone booster (DAA, HCGenerate, etc.) and stay away from the hormonal products for a while until you've got some more knowledge under your belt (and I don't mean that in a rude way, just in a way that will save you heartache down the road).
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
    •   
       

  4. rgordao's Avatar
    Join Date
    Jun 2011
    Posts
    5
    Rep Power
    43

    Reputation

    Quote Originally Posted by laserbluess View Post
    this is the first i have heard about someone losing their hair on h-drol, but anything is possible. if you only took it for a week then don't bother with tamoxifen. 1 week won't shut you down. I wouldn't say do nothing for PCT, maybe creatine and DAA if ya wanted. sorry to hear about this man, kinda odd. are you sure it wasn't something else causing the hair loss?
    Well.. im not sure.. i didnt even noticed any strenght gain nothing...

    other than H-Drol not sure what could be... i was taking Animal Omega as my EFA supplement, before bedtime with casein also my multi vitamin Opti-men..

    and CGT supplement from ON (Creatine,glutamine and taurine) ..

    other than H-Drol.. from my research only a mega dose of vitamin A could be causing this...
    anyway i already aborted my cycle... (unfortunately... was hoping some good gains) was using it for cutting purposes...

    im from Brazil.. we have acess to real stuff here
    and i probably do other cycle like Stanozolol with some Enantate... or maybe some clemb before that...

    those symptons really killed my will to use PHs
  5. rgordao's Avatar
    Join Date
    Jun 2011
    Posts
    5
    Rep Power
    43

    Reputation

    oh sorry for confusing PCT with TPC
    here in brazil we call it TPC (Terapia pos ciclo) (post cycle therapy in portuguese)
  6. MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,038
    Rep Power
    3092033

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Quote Originally Posted by rgordao View Post
    Well.. im not sure.. i didnt even noticed any strenght gain nothing...

    other than H-Drol not sure what could be... i was taking Animal Omega as my EFA supplement, before bedtime with casein also my multi vitamin Opti-men..

    and CGT supplement from ON (Creatine,glutamine and taurine) ..

    other than H-Drol.. from my research only a mega dose of vitamin A could be causing this...
    anyway i already aborted my cycle... (unfortunately... was hoping some good gains) was using it for cutting purposes...

    im from Brazil.. we have acess to real stuff here
    and i probably do other cycle like Stanozolol with some Enantate... or maybe some clemb before that...

    those symptons really killed my will to use PHs
    Like I said, it's very likely it was the H-drol. And if that's the case, be prepared for much more of the same if you jump into winstrol. By clemb, I'm guessing you mean clenbuterol? I don't know how old you are or what your stats/experience are, but I'd highly suggest doing a lot more research before doing anything like this again.

    And gains don't come from H-drol usually until after that 2 week mark, so it's not surprising that you didn't notice anything, yet.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  7. MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,038
    Rep Power
    3092033

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Quote Originally Posted by rgordao View Post
    oh sorry for confusing PCT with TPC
    here in brazil we call it TPC (Terapia pos ciclo) (post cycle therapy in portuguese)
    Haha, I gotcha.

    Thanks for clearing that up, bud. I was really worried you had no idea what it was, but it's just that language barrier...mi mal, as you might say
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  8. NuclearLaunch's Avatar
    Stats
    5'7"  160 lbs.
    Join Date
    Jun 2011
    Age
    24
    Posts
    712
    Rep Power
    4735

    Reputation

    If you can get "real stuff" so easily and probably cheap, then why do the PH's? Just curious, not bashing you.
  9. rgordao's Avatar
    Join Date
    Jun 2011
    Posts
    5
    Rep Power
    43

    Reputation

    I probably get ban for saying my age but.. im 17 and few months (will be 18 at october) not sure if thats the reasons i got those symptoms... thats a reason for aborting the cycle too.. dont want to **** up my endocrine system for good... will wait till im 21 at least
    hope admins understand what ive done and dont ban me.. hope to be a example also... if you are 21 dont do PHs or steroids... the sides can be more severe

    what a 1 week and 2 days of H-drol could be done to my health?
    thanks
  10. rgordao's Avatar
    Join Date
    Jun 2011
    Posts
    5
    Rep Power
    43

    Reputation

    i choose H-drol because its considered mild, and because i got it cheaper than a regular cycle.. and theres the needle thing.. im not afraid of needles but i dont know how to self inject
  11. MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,038
    Rep Power
    3092033

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    You definitely don't want to be messing with PHs or AAs. For these purposes, both are equally detrimental to your endocrine system. On the bright side, you likely weren't on long enough to do any real damage. But I wouldn't plan on dipping into this stuff for a good long while. Not at all worth it in terms of the damage that can come from it.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  

  
 

Similar Forum Threads

  1. Aborted cycle due to possible gyno issue-what now?
    By dbl38 in forum Post Cycle Therapy
    Replies: 5
    Last Post: 02-01-2011, 10:37 AM
  2. M-drol 2 week cycle
    By ChrisSanderso in forum Cycle Info
    Replies: 68
    Last Post: 05-09-2010, 04:31 PM
  3. M-drol 2 week cycle no pct
    By mdrolcycle09 in forum Anabolics
    Replies: 5
    Last Post: 11-03-2009, 06:56 AM
  4. Modified PCT for Aborted Epistane Cycle??
    By Muay Thaiger in forum Post Cycle Therapy
    Replies: 7
    Last Post: 09-21-2009, 06:44 AM
  5. PCT for Aborted cycle??
    By Fleetcare in forum Anabolics
    Replies: 3
    Last Post: 07-08-2004, 08:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in
Single Sign On provided by vBSSO